S. Bigelow, Homological representations of the Iwahori???Hecke algebra, Proceedings of the Casson Fest, pp.493-507, 2004.
DOI : 10.2140/gtm.2004.7.493

URL : http://arxiv.org/pdf/math/0412516

J. S. Birman, Mapping class groups and their relationship to braid groups, Communications on Pure and Applied Mathematics, vol.50, issue.2, pp.213-238, 1969.
DOI : 10.7146/math.scand.a-10517

J. S. Birman and N. J. , Braids, links, and mapping class groups, Annals of Mathematics Studies, issue.82, 1974.
DOI : 10.1515/9781400881420

J. S. Birman and N. J. , Braids, links, and mapping class groups, Annals of Mathematics Studies, issue.82, 1974.
DOI : 10.1515/9781400881420